# SDR MASA97032

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39ZV
- Make and model: Beech 1900D
- Aircraft serial: UE39
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Controls
- Condition: Out Of Adjust
- Location: Rt Prop
- Part time: 8,549 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS FLYING PART 91 FROM BFD/PIT TO PICK UP A CREW MEMBER.  AFTER DEPARTURE FROM BFD AT APPROXIMATELY 300 FEET, THE RT PROPELLER BEGAN TO FEATHER. THE CREW RETURNED TO THE FIELD AND THE PROP WAS FULLY FEATHERED BY THE TIME THE AIRCRAFT TOUCHED DOWN.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  DUJ MAINTENANCE FOUND THE TORQUE ADJUSTING SCREW (PN AN585AC1032H20) TO BE LOOSE.  MAINTENANCE TIGHTENED THE SCREW AND RIGGED THE PROP CONTROLS.  AN AIRCAFT RUN WAS PERFORMED SATISFACTORILY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
